# SDR SIMA200313905

- Difficulty date: May 14, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, STRINGER 19L BETWEEN FRAMES 52 AND 53 WAS FOUND TO BE CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATION OF CRACKS NOTED.  FABRICATED A REPAIR ANGLE, TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145-1142, REV 21, CHAPTER 53-24-02 FIGURE 201.  (M)
